• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



periods

Vickiet

Full Member
#2
Not yet but I'm only on day 11, may e one of the other ladies that have been on it longer might be able to answer :)
How many weeks are you?? X
 

Cerulean

Silver Member
#5
Yup - after going from 18 - 11st 7 in 5 months mine stopped and didn't come back again until October - almost 3 months after I stopped SSing and funnily enough as soon as I hit 11 st 7 again. I'm intrigued to see if the 810 week helps. (I was on LL so we weren't doing add a meal every 4 weeks like CD used to)
 
#7
Had mine halfway into 1st week on CD and it seemed much lighter and less painful.It must have been the diet as this hasn't happened for years. I don't mind I'm fine with this lol
 
#8
I have not had periods for about 10 years started this diet and 2 week I started stopped on the 4th week and on 7th now and started again.
 
#10
No, no different, and they weren't affected when I was doing LL either, when I lost 6.5 stone.
 

flab fighter

The fat is melting away!
#11
I hadn't had one for a year started Cambridge had one in week 2 very on and off lasted 10 days. Had one 4 weeks later and I think next one due soon. It is not uncommon for this to happen. Fat stores oestrogen and when you lose fat it is released into the blood stream causing problems with menstruation. I wouldn't worry unless they are extremely heavy or painful. Dr can prescribe tranexamic acid tablets to help with heavy periods. Jayne x
 
#13
Mine appear to have gone awol - I had my implanon implant out on my first CD day. Doc said to expect period. 4 weeks in, nothing?
 
#16
lol must be a cd thing. i tested today even though i have coil in i just wanted to rule it out. it was neg which is good cause even though i would like another now really isn't a good time. so looks like mines related to cd.
 
#17
I did think I was going to have one last week, I was tired, had a big zit and my boobs felt like they belonged to someone else they were so sore........but alas, nothing!
 


Similar threads